[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Set changing

> My 9yo's bgs always go up after a set change.  I am pretty sure it
> is air, despite my being very careful, I do see microscopic bubbles
> for awhile after a set change.  I don't seem able to get rid of them
> properly when loading the cartridge.  I hit it, I take off the top
> to let air out, I prime.  Help!

Try leaving the old set in for 2+ hours..... the length of time for 
most of the Humalog in the old site to absorb. Removing the old set 
can allow some insulin to leak out of the wound and it also 
traumatizes the site which will inhibit absorption of remaining 
insulin at that site. For R or V make it 4 hours. This solved the 
problem for my daughter who had similiar highs after set changes when 
she began pumping several years ago.
email @ redacted
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org